# SDR DALA2024070706828

- Difficulty date: June 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 137,408 hours, 20,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 3 CEILING EMERGENCY LEN'S MISSING 16G, 23G. CORRECTIVE ACTION: REPLACED 3 CEILING EMERGENCY LEN'S PER B767 AMM 33-51 REMOVED PLACARD CLEARED MEL OK FOR SVC. (5782327)
